Abstract and Applied Analysis

New Subclasses of Multivalent Analytic Functions Associated with a Linear Operator

Ding-Gong Yang and Jin-Lin Liu

Full-text: Open access

Abstract

Making use of a linear operator, which is defined here by means of the Hadamard product (or convolution), we consider two subclasses F p , n ( a , c , λ , A , B ) and G p , n ( a , c , λ , A , B ) of multivalent analytic functions with negative coefficients in the open unit disk. Some modified Hadamard products, integral transforms, and the partial sums of functions belonging to these classes are studied.

Article information

Source
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 849747, 9 pages.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1393449681

Digital Object Identifier
doi:10.1155/2013/849747

Mathematical Reviews number (MathSciNet)
MR3132536

Zentralblatt MATH identifier
07095428

Citation

Yang, Ding-Gong; Liu, Jin-Lin. New Subclasses of Multivalent Analytic Functions Associated with a Linear Operator. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 849747, 9 pages. doi:10.1155/2013/849747. https://projecteuclid.org/euclid.aaa/1393449681


Export citation

References

  • B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984.
  • J. Dziok, “Classes of functions defined by certain differential-integral operators,” Journal of Computational and Applied Mathematics, vol. 105, no. 1-2, pp. 245–255, 1999.
  • J. Dziok and H. M. Srivastava, “Classes of analytic functions associated with the generalized hypergeometric function,” Applied Mathematics and Computation, vol. 103, no. 1, pp. 1–13, 1999.
  • S. K. Lee, S. Owa, and H. M. Srivastava, “Basic properties and characterizations of a certain class of analytic functions with negative coefficients,” Utilitas Mathematica, vol. 36, pp. 121–128, 1989.
  • M. K. Aouf and H. E. Darwish, “Basic properties and characterizations of a certain class of analytic functions with negative coefficients. II,” Utilitas Mathematica, vol. 46, pp. 167–177, 1994.
  • M. K. Aouf, H. M. Hossen, and H. M. Srivastava, “A certain subclass of analytic $p$-valent functions with negative coefficients,” Demonstratio Mathematica, vol. 31, no. 3, pp. 595–608, 1998.
  • T. Yaguchi, O. Kwon, N. E. Cho, and R. Yamakawa, “A generalization class of certain subclasses of $p$-valently analytic functions with negative coefficients,” Research Institute for Mathematical Sciences Kokyuroku, no. 821, pp. 101–111, 1993.
  • M. K. Aouf, “A subclass of analytic $p$-valent functions with negative coefficients. I,” Utilitas Mathematica, vol. 46, pp. 219–231, 1994.
  • M. K. Aouf, “The quasi-Hadamard products of certain subclasses of analytic $p$-valent functions with negative coefficients,” Applied Mathematics and Computation, vol. 187, no. 1, pp. 54–61, 2007.
  • J. Dziok, “A unified class of analytic functions with fixed argument of coefficients,” Acta Mathematica Scientia B, vol. 31, no. 4, pp. 1357–1366, 2011.
  • J. Dziok, “On the convex combination of the Dziok-Srivastava operator,” Applied Mathematics and Computation, vol. 188, no. 2, pp. 1214–1220, 2007.